# SDR ASOA2016021014526

- Difficulty date: February 10, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK SEGMENT FS 409+112 - 449.85 CORRODED SEVERAL AREAS.  REMOVED LT SIDE SEAT TRACK IAW AMM 53-01-11-946-003.  INSTALLED LT SIDE SEAT TRACK IAW AMM 53-01-11-420-001.  COMPLIED WITH EC/TC REO 601R-53-00-055 AND REO 601R-53-00-055, REV B.
